Celebrex effect on esophagus -- will it heal with time?
So far, my experience with Celebrex is worrisome. I took an initial 8-day trial of samples received from GP (200 mg twice daily) for RA. Later, I filled my prescription with 100 mg capsules to give flexibility in dosing. While taking these twice a day for less than a week, my esophagus (all the way from the back of my throat to my stomach) felt like it had been reamed out by a wire brush. I stopped for a few days, then started again for a few days, taking only one capsule per day. I felt so uncomfortable, that only lasted for a few days, at which time I stopped the medication entirely. It's been about five days now, and my esophagus still feels extremely raspy, I occasionally have trouble swallowing, and it sometimes feels like something is stuck partway down. Will this improve in time? I'm hoping this medication isn't so dangerous, it causes permanent damage. Does anyone have experience with this?